# SDR YENA20150921425

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 34,395 hours, 11,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 059541
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,395 hours, 11,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AND COMPLETING TASK CARD A320-33-51-00-710-003, UNABLE TO PERFORM TEST DUE TO EPSU BATTERY FWD LT FAULTED.  CEILING PANEL 221BC, REMOVED FOR MAINTENANCE.  REPLACED FWD LEFT BATTERY ON EPSU IAW AMM 33-51-38. OPS TESTED GOOD. CEILING PANEL 221BC REINSTALLED.
